RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 5, Pages 18–34 (Mi mais256)  

This article is cited in 7 scientific papers (total in 7 papers)

Stationary States of a Delay Differentional Equation of Insect Population's Dynamics

S. A. Kaschenko

P. G. Demidov Yaroslavl State University

Abstract: Relaxation oscillations in a first order differential equation with two delays are considered. On the basis of a special asymptotic big parameter method the problem of studying dynamics of an equation is reduced to the analysis of nonlinear mappings. Each cycle of these mappings corresponds to a periodic solution of the initial equation with the same stability.

Keywords: delay differential equation, large parameter, asymptotic, periodic solution.

Full text: PDF file (377 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.9
Received: 20.08.2012

Citation: S. A. Kaschenko, “Stationary States of a Delay Differentional Equation of Insect Population's Dynamics”, Model. Anal. Inform. Sist., 19:5 (2012), 18–34

Citation in format AMSBIB
\Bibitem{Kas12}
\by S.~A.~Kaschenko
\paper Stationary States of a Delay Differentional Equation of Insect Population's Dynamics
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 5
\pages 18--34
\mathnet{http://mi.mathnet.ru/mais256}


Linking options:
  • http://mi.mathnet.ru/eng/mais256
  • http://mi.mathnet.ru/eng/mais/v19/i5/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Kaschenko, “Relaksatsionnye kolebaniya v modelyakh mnogovidovykh soobschestv”, Model. i analiz inform. sistem, 20:5 (2013), 5–24  mathnet
    2. Ya. Yu. Larina, L. I. Rodina, “Statisticheskie kharakteristiki upravlyaemykh sistem, voznikayuschie v razlichnykh modelyakh estestvoznaniya”, Model. i analiz inform. sistem, 20:5 (2013), 62–77  mathnet
    3. L. I. Rodina, “O nekotorykh veroyatnostnykh modelyakh dinamiki rosta populyatsii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 4, 109–124  mathnet
    4. S. A. Kaschenko, “Dinamika logisticheskogo uravneniya s zapazdyvaniem i zapazdyvayuschim upravleniem”, Model. i analiz inform. sistem, 21:5 (2014), 61–77  mathnet
    5. Kashchenko S.A., “Dynamics of the Logistic Equation With Delay and Delay Control”, Int. J. Bifurcation Chaos, 24:8 (2014), 1440017  crossref  mathscinet  zmath  isi  scopus
    6. N. D. Bykova, S. A. Kaschenko, “Korporativnaya dinamika sistem logisticheskikh uravnenii s zapazdyvaniem i s bolshim zapazdyvayuschim upravleniem”, Model. i analiz inform. sistem, 22:3 (2015), 372–391  mathnet  crossref  mathscinet  elib
    7. S. D. Glyzin, “Matematicheskaya model eksperimenta Nikolsona”, Model. i analiz inform. sistem, 24:3 (2017), 365–386  mathnet  crossref  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:151
    Full text:51
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018